# SDR DALA1233290977

- Difficulty date: May 20, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 56,245 hours, 41,568 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE DOOR SLIDE LANYARDS TO BE INSTALLED INCORRECTLY.  MAINTENANCE REINSTALLED THE LANYARDS AND RETURNED THE AIRCRAFT TO SERVICE.
